MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER
Model Number ATELLICA IM 1600 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center to report a falsely elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on an atellica im 1600 analyzer.Quality controls (qcs) recovered within ranges on the day of the event.A customer service engineer (cse) was dispatched to the customer site.The cse found a leak on the wash solution fitting.A clamp was used to stop the leak and the wash cassette was reassembled.An autocheck and quality controls (qc) were performed and recovered within range.Siemens further evaluated the event and concluded incomplete sample washing due to the fluid leak potentially contributed to the falsely elevated tnih result.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported a falsely elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on an atellica im 1600 analyzer.The erroneous result was reported to the physician(s), who questioned the result.The sample was repeated on an alternate atellica im analyzer the repeat result was lower than the erroneous result.The repeat result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih result.

Brand Name
ATELLICA IM 1600 ANALYZER
Common Device Name
ATELLICA IM 1600 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key22873148
Report Number2432235-2025-00219
Device Sequence Number10386583
Product Code JJE
UDI-Device Identifier00630414002026
UDI-Public(01)00630414002026
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1600 ANALYZER
Device Catalogue Number11066000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale